学校主页 | 返回旧版

李晶

作者: 时间:2020-01-10 点击数:

姓名

李晶

性别

出生年月

1983年3月

政治面貌

中共党员

民族

籍贯

湖南

学历/学位

研究生/博士

职称

教授

是否硕导/博导

硕导

个人邮箱

jing-li83@hotmail.com

研究方向

图与互连网络

主讲课程

高等代数,组合最优化理论

学术兼职

美国数学学会Mathematical Reviews评论员

学习及工作经历

2001.09—2005.06  山西大学数学科学学院,获理学学士学位;

2005.09—2011.06  山西大学数学科学学院,获理学博士学位;

2011.07— 至今      太原科技大学应用科学学院教师.

获奖情况

1. 2011年获山西省自然科学类科技进步三等奖

2. 2015年评为山西省优秀青年学术带头人

3. 2016年指导学生获全国大学生数学建模大赛国家二等奖

出版专著/教材

1. 专著《互连网络的容错嵌入》2012.

课题与项目

1.基于并行系统规则网络的容错嵌入研究,2013-2015,3万.

2.基于并行系统规则网络的条件嵌入研究, 2014-2016,25万.

3.山西省高等学校科技创新人才支持计划,2015-2017,10万.

发表论文

1. Jing Li,Guoren Wang,Lichao Chen, Paired 2-disjoint path covers of multi-dimensional torus networks with 2n − 3 faulty edges,Theoretical Computer Science,677,1-11,2017.

2. Yuxing Yang, Jing Li, Shiying Wang, Embedding various cycles with prescribed paths into k-ary n-cubes, Discrete Applied Mathematics, 220, 161–169, 2017.

3. Jing Li, Di Liu,Xiaohui Gao,Hamiltonian cycles in hypercubes with more faulty edges,International Journal of Computer Mathematics, 94(6), 1155-1171, 2017.

4. Jing Li, Yuxing Yang, Xiaohui Gao, Hamiltonicity of the torus network under the conditional fault model, International journal of foundations of computer science, 28(3), 211-227, 2017.

5. Jun Yuan, Aixia Liu, Xiao Qin, Jifu Zhang, Jing Li, g-Good-neighbor conditional diagnosability measures for 3-ary n-cube networks,Theoretical Computer Science, 626,144–162, 2016.

6. Jing Li, Di Liu, Yuxing Yang, Jun Yuan, One-to-one disjoint path covers on multi-dimensional tori, International Journal of Computer Mathematics, 92 (6), 1114-1123,2015.

7. Shiying Wang, Jing Li, Yuxing Yang, Unchanging the diameter of k-ary n-cube networks with faulty vertices,International Journal of Computer Mathematics, 92(1), 15-28,2015.

8. Yuxing Yang, Shiying Wang, Jing Li, Subnetwork preclusion for bubble-sort networks, Information Processing Letters ,115, 817–821,2015.

9. Jing Li, Shiying Wang, Yuxing Yang, Panconnectivity and pancyclicity of the 3-ary n-cube network under the path restrictions, Applied Mathematics and Computation 243, 339–348, 2014.

10. Liu Di, Li Jing, Xu Yong, Principal resonance responses of SDOF systems with small fractional derivative damping under narrow-band random parametric excitation. Communications in Nonlinear Science and Numerical Simulation, 19(10), 3642-3652, 2014.

11. Yuxing Yang, Shiying Wang, Jing Li, Conditional connectivity of recursive interconnection networks respect to embedding restriction, Information Sciences 279, 273–279, 2014.

12. Jing Li, Di Liu, Jun Yuan. The super spanning connectivity and super spanning laceability of tori with faulty elements. Int. J. Found. Comput. Sci., 24, 921-939, 2013.

13. Shiying Wang, Jing Li, Shangwei Lin, Ruixia Wang,Fault-tolerant embedding of cycles of various lengths in k-ary n-cubes,Information and Computation, 230, 55-66,2013.

14. Jun Yuan,Aixia Liu,Hongmei Wu,Jing Li. Panconnectivity of n-dimensional torus networks with faulty vertices and edges. Discrete Applied Mathematics, 161(3): 404-423, 2013.

15. Jing Li, Di Liu. k-Pancyclicity of k-ary n-cube networks under the conditional fault model, IEEE Transactions on Parallel and Distributed Systems, 23(6): 1115-1120, 2012.

16. Jing Li, Di Liu, Jun Yuan. Pancyclicity of k-ary n-cube networks with faulty vertices and edges. Discrete Applied Mathematics, 163(3): 231-238, 2012.

17. Shiying Wang, Kai Feng, Shurong Zhang, Jing Li. Embedding long cycles in faulty k-ary 2-cubes. Applied Mathematics and Computation, 218(9): 5409-5413, 2012.

18. Jing Li, Shiying Wang, Di Liu, Shangwei Lin. Edge-bipancyclicity of the k-ary n-cubes with faulty nodes and edges. Information Science, 181(1): 2260-2267, 2011.

19. Shiying Wang, Jing Li, Ruixia Wang. Hamiltonian paths and cycles with pres-cribed edges in the 3-ary n-cube. Information Science, 181(14): 3054-3065, 2011.

20. Jing Li, Shiying Wang, Di Liu. Pancyclicity of ternary n-cube networks under the conditional fault model. Information Processing Letters, 111(8): 370-374, 2011.

21. Shiying Wang, Yuxing Yang, Jing Li. Hamiltonian cycles passing through linear forests in k-ary n-cubes. Discrete Applied Mathematics, 159(14): 1425-1435, 2011.

22. Shiying Wang, Jing Li, Lihong Wu, Shangwei Lin. Neighborhood Conditions for Graphs to be Super Restricted Edge Connected. Networks, 56: 11-19, 2010.

23. Di Liu, Jing Li. Many-to-many n-disjoint path covers in n-dimensional hypercubes. Information Processing Letters, 110(14): 580-584, 2010.

24. Shiying Wang, Jing Li, Wei Han, Shangwei Lin. The base sets of quasi-primi tive zero-symmetric sign. Linear Algebra and its Applications, 433(3): 595-605, 2010.

25. Shiying Wang, Ruixia Wang, Shangwei Lin, Jing Li. Matching preclusion for k-ary n-cubes. Discrete Applied Mathematics, 158(18): 2066-2070, 2010.

 

Copyright@1952-2019 太原科技大学应用科学学院.AllRightsReserved.
通讯地址:中国·山西省·太原市万柏林区窊流路66号太原科技大学应用科学学院 
邮编:030024,单位电话:0351-6998165,电子邮箱:ykxy@tyust.edu.cn